de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Quantum Affine Algebra for the Deformed Hubbard Chain

Beisert, N., Galleas, W., & Matsumoto, T. (2012). A Quantum Affine Algebra for the Deformed Hubbard Chain. Journal of Physics A, 45(36): 365206. doi:10.1088/1751-8113/45/36/365206.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2522-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2526-5
Genre: Journal Article

Files

show Files
hide Files
:
1102.5700v2.pdf (Preprint), 540KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
JoPA_45_36_365206.pdf (Any fulltext), 333KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Galleas, Wellington1, Author              
Matsumoto, Takuya, Author
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24016              

Content

show
hide
Free keywords: -
 Abstract: The integrable structure of the one-dimensional Hubbard model is based on Shastry's R-matrix and the Yangian of a centrally extended sl(2|2) superalgebra. Alcaraz and Bariev have shown that the model admits an integrable deformation whose R-matrix has recently been found. This R-matrix is of trigonometric type and here we derive its underlying exceptional quantum affine algebra. We also show how the algebra reduces to the above mentioned Yangian and to the conventional quantum affine sl(2|2) algebra in two special limits.

Details

show
hide
Language(s):
 Dates: 2011-02-222012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1102.5700
DOI: 10.1088/1751-8113/45/36/365206
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 45 (36) Sequence Number: 365206 Start / End Page: - Identifier: ISSN: 1751-8113